# SDR AALA202311136673

- Difficulty date: November 1, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 34,961 hours, 14,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5690Y3
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE; CORROSION ON FORWARD LAVATORY MOUNT INTERCOSTAL AT BS 300, LBL 45. REPLACED INTERCOSTAL PER SRM 51-40-02, DWG 141A5600, AND AARD 51-00-05-1.
